MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA PS; PS FEMORAL COMPONENTS RIGHT #5

LIMACORPORATE S.P.A. PHYSICA PS; PS FEMORAL COMPONENTS RIGHT #5
Model Number 6515.09.150
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery of right knee prosthesis due to septic mobilization.Revision surgery date is (b)(6) 2026, and the previous surgery date is (b)(6) 2026.The components involved are the following: - physica ps femur comp.Right #5 code 651509150 lot 25as03r, ster.(b)(4).- physica fixed tibial plate #6 code 652215060 lot 2431675, ster.(b)(4).- physica ps tibial liner #6 code 653550611 lot 24at1yg, ster.(b)(4).- physica patella prosth.D.32mm code 659550032 lot 24at6aw, ster.(b)(4).- physica ps - femoral peg code 651509900 lot 2506016, ster.(b)(4).The patient is male, 67 years old.This event occurred in italy.
 
Additional Manufacturer Narrative
No pre-existing anomalies were detected by the check of the sterilization charts of the lot numbers involved.A final report will be submitted upon completion of the investigation.

Brand Name
PHYSICA PS
Common Device Name
PS FEMORAL COMPONENTS RIGHT #5
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25903388
Report Number3008021110-2026-00289
Device Sequence Number5791328
Product Code JWH
UDI-Device Identifier08033390095532
UDI-Public08033390095532
Combination Product (Y/N)N
PMA/510(K) Number
K152008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6515.09.150
Device Lot Number25AS03R
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown